# SDR UPS05M45521

- Difficulty date: August 15, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB BARREL NUT BORE NR 22R FOUND WITH CORROSION.  CORROSION REMOVED PER SRM 51-21-01.V2R37, B/N HOLE 22R REAMED TO 1.067" AND REMAINING BLEND OUT 0.020" DEEP, FOUND OUT OF LIMIT.  REWORKED B/N HOLE 22R BORE RADIUS SMOOTHENED AND PROTECTED PER SRM 51-21-01V2.R37.  FAB SLEEVE REPAIR BUSHING PER EO MD11-5510-19409-J.FIG.5.  APPLIED SEALANT PR1422 B1/2 AT 22R BORE AND INSTALLED S/BUSHING PER SRM51-21-01V2.R37, SATIS.
